# SDR A6WA202502128862

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 48,243 hours, 46,183 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08999
- Condition: False Activation
- Location: Zone 900
- Part time: 37,060 hours, 36,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MESSAGE DISPLAYED WHILE PARKED AT GATE.  C/W QRH MESSAGE REMAINED.  C/B 2C5 2D14 2D15 2S2 2U2 PULLED.  AIRCRAFT REMOVED FROM SERVICE.   R&R LAV SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECK GOOD AT THIS TIME. CLOSED C/B 2C5, 2D14, 2D15, 2S2, 2U2.   PN:PU90-421R3  SN OFF:08999  SN ON:07994
